MathSciNet Relay Station
MathSciNet bibliographic data
MR1432038 33D80 (20C99 39A70)
Heckman, G. J.; Opdam, E. M. Yang's system of particles and Hecke algebras. Ann. of Math. (2) 145 (1997), no. 1, 139–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement